RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Pinelis, Iosif F

Statistics Math-Net.Ru
Total publications: 18
Scientific articles: 17

Number of views:
This page:1117
Abstract pages:2543
Full texts:1038
References:92

http://www.mathnet.ru/eng/person25434
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/208523

Publications in Math-Net.Ru
2019
1. I. Pinelis, “On optimal upper bound on the tail probability for sums of random variables”, Teor. Veroyatnost. i Primenen., 64:3 (2019),  590–598  mathnet  elib
2018
2. I. Pinelis, “Exact bounds on the truncated-tilted mean, with applications”, Teor. Veroyatnost. i Primenen., 63:3 (2018),  545–564  mathnet  elib; Theory Probab. Appl., 63:3 (2019), 447–463  isi  scopus
2017
3. I. Pinelis, “Quantifying minimal noncollinearity among random points”, Teor. Veroyatnost. i Primenen., 62:4 (2017),  753–768  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 62:4 (2018), 604–616  isi  scopus
2014
4. I. F. Pinelis, “Rosenthal-type inequalities for martingales in 2-smooth Banach spaces”, Teor. Veroyatnost. i Primenen., 59:4 (2014),  814–821  mathnet  mathscinet  elib; Theory Probab. Appl., 59:4 (2015), 699–706  isi  scopus
1991
5. I. F. Pinelis, “Criterion for complete determinacy for concave-convexlike games”, Mat. Zametki, 49:3 (1991),  73–76  mathnet  mathscinet  zmath; Math. Notes, 49:3 (1991), 277–279  isi
1990
6. I. F. Pinelis, “Inequalities for distributions of the sums of independent random vectors and their application to the estimation of a density”, Teor. Veroyatnost. i Primenen., 35:3 (1990),  592–594  mathnet  mathscinet  zmath; Theory Probab. Appl., 35:3 (1990), 605–607  isi
7. I. F. Pinelis, “Minimax estimation of a regression”, Teor. Veroyatnost. i Primenen., 35:3 (1990),  494–505  mathnet  mathscinet  zmath; Theory Probab. Appl., 35:3 (1990), 500–512  isi
8. I. F. Pinelis, “On minimax risk”, Teor. Veroyatnost. i Primenen., 35:1 (1990),  92–97  mathnet  mathscinet  zmath; Theory Probab. Appl., 35:1 (1990), 104–109  isi
1989
9. I. S. Pinelis, S. A. Utev, “Exact Exponential Estimates for Sums of Independent Random Variables”, Teor. Veroyatnost. i Primenen., 34:2 (1989),  384–390  mathnet  mathscinet  zmath; Theory Probab. Appl., 34:2 (1989), 340–346  isi
1986
10. I. F. Pinelis, “Probability inequalities for sums of independent random variables with values in a Banach space”, Mat. Zametki, 39:3 (1986),  438–443  mathnet  mathscinet  zmath; Math. Notes, 39:3 (1986), 241–244  isi
1985
11. I. F. Pinelis, A. I. Sahanenko, “Remarks on inequalities for the probabilities of large deviations”, Teor. Veroyatnost. i Primenen., 30:1 (1985),  127–131  mathnet  mathscinet  zmath; Theory Probab. Appl., 30:1 (1986), 143–148  isi
1984
12. I. F. Pinelis, S. A. Utev, “Estimates of the moments of sums of independent random variables”, Teor. Veroyatnost. i Primenen., 29:3 (1984),  554–557  mathnet  mathscinet  zmath; Theory Probab. Appl., 29:3 (1985), 574–577  isi
1981
13. I. F. Pinelis, “A problem on large deviations in a space of trajectories”, Teor. Veroyatnost. i Primenen., 26:1 (1981),  73–87  mathnet  mathscinet  zmath; Theory Probab. Appl., 26:1 (1981), 69–84  isi
1980
14. I. F. Pinelis, “On the rate of convergence in boundary value problems for a certain class of domains”, Dokl. Akad. Nauk SSSR, 250:4 (1980),  816–817  mathnet  mathscinet  zmath
15. I. F. Pinelis, “Estimates of moments of infinite-dimensional martingales”, Mat. Zametki, 27:6 (1980),  953–958  mathnet  mathscinet  zmath; Math. Notes, 27:6 (1980), 459–462  isi
1978
16. I. F. Pinelis, “On the distribution of sums of independent Banach-space-valued random variables”, Teor. Veroyatnost. i Primenen., 23:3 (1978),  630–637  mathnet  mathscinet  zmath; Theory Probab. Appl., 23:3 (1978), 608–615
1977
17. S. V. Nagaev, I. F. Pinelis, “Some inequalities for the distributions of sums of independent random variables”, Teor. Veroyatnost. i Primenen., 22:2 (1977),  254–263  mathnet  mathscinet  zmath; Theory Probab. Appl., 22:2 (1978), 248–256

2008
18. I. F. Pinelis, “Errata to the paper in TVP, v. 30, № 1, 1985, p. 127–131”, Teor. Veroyatnost. i Primenen., 53:2 (2008),  413  mathnet  zmath; Theory Probab. Appl., 53:2 (2009), 383  isi  scopus
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019